MathSciNet Relay Station
MathSciNet bibliographic data
MR1335058 58F19 (58F11 58F30)
Baladi, Viviane; Isola, Stefano; Schmitt, Bernard Transfer operator for piecewise affine approximations of interval maps. Ann. Inst. H. Poincaré Phys. Théor. 62 (1995), no. 3, 251–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement